# SDR SWAA2021080323624

- Difficulty date: February 28, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BLO-RBL25; WL 208. / REMOVED CRACK DAMAGED BREAK PANEL AT BS540 BL0-RBL25 WL208 LOCATED AND DRILLED NEW BREAK PANEL; INSTALLED AND APPLYED CIC ALL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND AMM 51-21-91-620-802 13656R 28FEB2020
